Facebook Pixel
EmpowHER Guest

info on postinor 2

By Anonymous April 12, 2015 - 5:26am
Rate This

had sex on Sunday 5 April and I took the pill. I'm supposed to have my mense around 20 to 26 but I have just had my menstruation just 5 days after the taking the pills. the rate at which the blood is flowing it too much and I'm going through abdominal pains. pls whats is actually the causes?
I'm I pregnant?

Add a Comment1 Comments



A normal side effect of taking Postinor 2 is bleeding soon after.  The pill will also give you many symptoms that mirror pregnancy such as tender breasts, nausea, cramps etc.  

But you are not pregnant, these are just the normal life effects of the pill.


April 12, 2015 - 9:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!